MAUDE Adverse Event Report: DEPUY MITEK LLC US RESTORE TUNNEL NOTCHER *EA; TENDON/LIGAMENT TUNNELLER

DEPUY MITEK LLC US RESTORE TUNNEL NOTCHER *EA; TENDON/LIGAMENT TUNNELLER
Catalog Number 219351
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received inside the sterilization case that was originally reported to us as a complaint.The melted plastic that was observed inside the case was also found on this device.It is possible that the user mistakenly placed an object inside the sterilization case that cannot withstand the reprocessing conditions that the sterilization case requires for proper reprocessing.Therefore, the conditions caused the plastic part to melt and contact the device.No actual device defect was observed.No lot numbers were supplied which precludes conducting a device history record (dhr) review.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The lot number is currently not available.
 
Event or Problem Description
It was reported by the sales representative that it looks like some plastic material was left inside tray container and melted in a small pool at the bottom of the tray when it was autoclaved.There was no patient consequence.All the information being submitted for this complaint all the details that are known/available regarding this event.

Common Device Name
TENDON/LIGAMENT TUNNELLER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8253117
Report Number1221934-2019-56010
Device Sequence Number11301417
Product Code NBH
UDI-Device Identifier10886705005932
UDI-Public10886705005932
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/16/2019
Patient Sequence Number1